Advanced

Preduals of $Q_p$-spaces.

Aleman, Alexandru LU ; Carlsson, Marcus LU and Persson, Anna-Maria LU (2007) In Complex Variables and Elliptic Equations 52(7). p.605-628
Abstract
Summary: We prove a weak factorization result for the predual of the space $Q_p$ on the unit disc, that is, we show that functions in this space can be written as sums of products of functions in given weighted Dirichlet and Bergman spaces with the usual control on the norms.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Complex Variables and Elliptic Equations
volume
52
issue
7
pages
605 - 628
publisher
Taylor & Francis
ISSN
1747-6933
language
English
LU publication?
yes
id
50ba5676-a467-4933-9e4d-55c48a70a303 (old id 790865)
date added to LUP
2007-12-21 12:31:46
date last changed
2016-04-16 06:05:26
@article{50ba5676-a467-4933-9e4d-55c48a70a303,
  abstract     = {Summary: We prove a weak factorization result for the predual of the space $Q_p$ on the unit disc, that is, we show that functions in this space can be written as sums of products of functions in given weighted Dirichlet and Bergman spaces with the usual control on the norms.},
  author       = {Aleman, Alexandru and Carlsson, Marcus and Persson, Anna-Maria},
  issn         = {1747-6933},
  language     = {eng},
  number       = {7},
  pages        = {605--628},
  publisher    = {Taylor & Francis},
  series       = {Complex Variables and Elliptic Equations},
  title        = {Preduals of $Q_p$-spaces.},
  volume       = {52},
  year         = {2007},
}